# SDR MALA965103

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342001
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DTW - FLT 3415 - EN ROUTE TO DFW, RT AC GENERATOR FAIL LIGHT ILLUMINATED.  CREW ATTEMPTED TO RESET GENERATOR, BUT IT REMAINED INOPERATIVE.  THE ACFT LANDED IN DTW WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED AC GENERATOR.  ALL CHECKS GOOD.  (X)
